Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 16, 2014, 05:54:21 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 638901
  • Total Topics: 48502
  • Online Today: 190
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 168
Total: 170

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atrippla  (Read 2317 times)

0 Members and 1 Guest are viewing this topic.

Offline babygurl01

  • Member
  • Posts: 4
  • Me and John
Atrippla
« on: May 31, 2007, 04:18:18 PM »
Hello Everyone!
It has been a while since I have been here. Sorry, been so busy with school. I come in often though to read new posts. I am wondering about the drug Atrippla. My bf is now taking it and it has had awesome effects! No serious side effects, but his cholesterol has been through the roof. He is only 27, so I am wondering if that is infact a side effect from the meds. Please let me know what ya'll think. By the way, still testing negative 3 years later and I am being more careful. Thanks for all of the advice.

Babygurl01
Jodi M.

Offline bear60

  • Member
  • Posts: 4,104
Re: Atrippla
« Reply #1 on: May 31, 2007, 05:24:04 PM »
As with all things that affect your health....... it is wise to discuss these things during your boyfriends regular doctor's visits.  It may be that he needs to alter his diet and go on meds to lower the cholesterol....but you wont know without seeing the doctor first.
Poz Bear Type in Philadelphia

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.